MAUDE Adverse Event Report: BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE

BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE
Model Number B1400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Contact Dermatitis (4546)
Date of Event 06/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As written from the (b)(4) complaint description: patient wrote on diary "off at 6:48pm 6-26 due to hives".Additional information obtained from the patient regarding their skin irritation on (b)(6) 2025: please describe the skin reaction in detail: the patient said that the adhesive from the device caused her to break out in itchy hives that spread all over her body.Patient did reach out to her doctor and they prescribed her prednisone and betamethasone tablets which helped her skin and the hives slowly went away.It has happened before.She asked for paper tape at the doctor's office and they said no.Her skin has cleared up and is fine now.Additional information: the device was received for investigation on 30 jul 2025.Failure analysis was completed and no device nonconformance observed.
 
Additional Manufacturer Narrative
The device history record (dhr) for unit 1e6s1-5ymt3 corresponding to complaint reference number (b)(4) , has been reviewed for compliance with established device master record (dmr), including certificates of conformance for patient contact materials.Examination determined no discrepancies or instances of non-conformity within the dhr that could have contributed to the reported event.Records indicate that approximately 2 days and 5 hours of viable data were able to be obtained from the device resulting in a successfully completed clinical report.The cam product instructions for use (ifu) lists skin irritation and allergic skin reaction as potential risks associated with device use.The ifu states to remove the cam immediately and to contact their physician if irritation such as redness, severe itching or allergic symptoms develop.As noted by the patient, the patient removed the device after 2 days due to hives developing all over their body.The patient noted that symptoms improved after taking prescribed medication(s).This report has been compiled in accordance with the mandatory reporting requirements set forth under 21 cfr part 803 for serious injuries.The submission of this report is not to be construed as an acknowledgement by bardy diagnostics of any defect or malfunction in the product described herein.

Brand Name
CAM SYSTEM
Common Device Name
HEART MONITORING DEVICE
Manufacturer (Section D)
BARDY DIAGNOSTICS, INC.
220 120th avenue ne
suite 100
bellevue WA 98005
Manufacturer (Section G)
QUALITEL CORPORATION
Manufacturer Contact
220 120th avenue ne
suite 100
bellevue, WA 98005
MDR Report Key22745079
Report Number3014226707-2025-00004
Device Sequence Number17962681
Product Code DSH
UDI-Device Identifier40851398007014
UDI-Public40851398007014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/23/2026
Device Model NumberB1400
Device Lot Number039870
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexUnknown